MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-671RA
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer emailed to report that their bedside monitor (bsm) would shut down while in patient use and display multiple errors before booting back on again.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the bsm: bedside monitor: model #: bsm-1773; serial #: (b)(6).Device manufacturer data: 12/19/2018 (dec.19, 2018); unique identifier (udi) #:(b)(4).Returned to nihon kohden: not returned.
 
Event or Problem Description
The customer emailed to report that their bedside monitor (bsm) would shut down while in patient use and display multiple errors before booting back on again.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer emailed to report that their bedside monitor (bsm) would shut down while in patient use and display multiple errors before booting back on again.No patient harm was reported.The complaint device was received by nihon kohden.The unit was evaluated and the complaint could not be duplicated.The unit was found with extensive damage.Due to the damage found, the cause of the issue was likely hardware component failure of the main board and other components due to physical damage from user mishandling.The unit could not be repaired and an exchange was recommended instead.Nk will continue to monitor and trend similar complaints additional device information: d10 concomitant medical device: the following device was used in conjunction with the bsm: bedside monitor: model #: bsm-1773 serial #: (b)(6).Device manufacturer data: 12/19/2018 (dec.19, 2018) unique identifier (udi) #:(b)(4).Returned to nihon kohden: not returned additional information: b4 date of this report d9 device available for evaluation g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h3 device evaluated by manufacturer h6 event problem and evaluation codes h11 additional manufacturer narrative.

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key21583544
Report Number8030229-2025-04722
Device Sequence Number9467890
Product Code MHX
UDI-Device Identifier04931921103562
UDI-Public(01)04931921103562
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-671RA
Device Catalogue NumberMU-671RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSM-1773.; BSM-1773.
Patient SexUnknown